MAUDE Adverse Event Report: COVIDIEN 20ML SYR LUER LOCK TIP RP; SYRINGE, PISTON

COVIDIEN 20ML SYR LUER LOCK TIP RP; SYRINGE, PISTON
Model Number 8881520657
Medical Device Problem Codes Fluid/Blood Leak (1250); Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
Per customer, the patient was in training to do hemodialysis at home.In the training room, when the patient has connected a blunt fill needle to the syringe to draw normal saline into syringe, there was leaking noticed around the tip.The staff member was asked to see the syringe and an abnormality in the syringe was noticed.Upon looking closer, the syringe tip was noted to be missing from the inside threads.The patient did not use the product.There was no patient harm reported.

Brand Name
20ML SYR LUER LOCK TIP RP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
1222 sherwood rd
norfolk NE 68701
MDR Report Key11216710
Report Number1915484-2021-01202
Device Sequence Number17109086
Product Code FMF
UDI-Device Identifier20884521012155
UDI-Public20884521012155
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881520657
Device Catalogue Number8881520657
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/11/2021
Initial Report FDA Received Date01/22/2021
Patient Sequence Number1